# SDR VTZA95287

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Actuator
- Part number: SYLC4522453
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6207 - IAD-MHT - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE CAPTAIN COULD NOT CLOSE RIGHT OIL COOLER DOOR, AND ENGINE COULD NOT MAINTAIN MINIMUM TEMPERATURE WITH INCREASED ALTITUDE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT OIL COOLER ACTUATOR.  (M)
